# SDR 2008UALA03242

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 44,309 hours, 27,815 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3497 · Navigation System Wiring
- Part: Cable
- Condition: Broken
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED.  RTFL. FOUND BROKEN RIBBON CABLE.
